# SDR ASAA2018120627267

- Difficulty date: December 6, 2018
- Submitted: December 11, 2018
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 18,491 hours, 6,020 cycles
- System (JASC): 4960 · APU Controls
- Part: Ecu
- Part number: 707208601
- Part serial: 6505150200804
- Condition: Noise
- Location: Apu
- Part time: 18,505 hours, 6,024 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA'S REPORT ABNORMAL NOISE COMING FROM AFT (GALLEY) AREA OF AIRCRAFT . GROUNDED - YES. REVIEWED HISTORY. ACCOMPLISHED FIM 49-55-808 NO CURRENT FAULTS. MAX APU EGT DURING MES WAS 475 DEGREES. NO OTHER DEFECTS NOTED. ACCOMPLISHED FIM 36-10-806. NO FAULTS WITH INITIAL EVAL. ISOLATION VALVE OPS CK GOOD. REMOVED AND REPLACED ECU REF B737-900 AMM 49-61-12/401. OPS CHECK GOOD. ACCOMPLISHED FIM 49-55-808 AND FIM 36-10-806. NO FAULTS.
